# SDR C1HA200396020

- Difficulty date: December 5, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Engine: Pwa JT8D17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

OIL QUANTITY DECREASED TO .1 GALLONS IN FLIGHT.  OIL TEMP 112 AT POWER PRESSURE 49.  AIRCRAFT DIVERTED INTO DFW.  MAINTENANCE FOUND OIL COMING OUT OF THE COMBUSTION DRAIN, ENGINE CHANGE IN PROGRESS.
